Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 65, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 3:11 PM CDT for Montgomery County, Scott County, Yell County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 3:11 PM CDT (20:11 UTC)
- Expired
- Apr 25, 2011, 3:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Montgomery County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
712
WFUS54 KLZK 252011
TORLZK
ARC097-127-149-252045-
/O.NEW.KLZK.TO.W.0065.110425T2011Z-110425T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
311 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN SCOTT COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
* UNTIL 345 PM CDT
* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 6 MILES WEST OF ODEN...OR 15 MILES WEST OF MT
IDA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 50
MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
ODEN... MUDDY CREEK WMA... STORY...
SIMS... PINE RIDGE... PENCIL BLUFF...
NOLA... HARVEY... GIBBS...
CHULA... CEDAR CREEK... WHITETOWN...
LONE PINE MTN... LITTLE TEXAS... KELLY MTN...
HUDDLESTON... GRAPEVINE MTN... BLOWOUT MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3493 9377 3473 9342 3457 9387 3462 9393
3467 9393
TIME...MOT...LOC 2011Z 217DEG 42KT 3464 9387
$$
2251 follow-up statement
536 WWUS54 KLZK 252032 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 332 PM CDT MON APR 25 2011 ARC097-127-149-252045- /O.CON.KLZK.TO.W.0065.000000T0000Z-110425T2045Z/ MONTGOMERY AR-SCOTT AR-YELL AR- 332 PM CDT MON APR 25 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...EAST CENTRAL SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 345 PM CDT... AT 328 PM CDT...A TORNADO WAS REPORTED...PRODUCING. THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF MUDDY CREEK WMA...OR 14 MILES NORTH OF MT IDA...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... MUDDY CREEK WMA... NOLA... CHULA... LONE PINE MTN... LITTLE TEXAS... KELLY MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3491 9374 3476 9350 3468 9369 3474 9377 TIME...MOT...LOC 2032Z 209DEG 34KT 3478 9368 $$ 225
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 12:53 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 25, 12:53 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1253 PM CDT MON APR 25 2011 .AVIATION... BEST CHANCES FOR TSRA AT FORECAST SITES SHOULD OCCUR DURING THE FIRST HALF OF THE VALID FORECAST PERIOD. EXPECT AREAS OF CIGS APPROACHING IFR LEVELS AFTER 03Z. 55 && .PREV DISCUSSION... /ISSUED 1124 AM CDT MON APR 25 2011/ UPDATE... CURRENT FORECASTS IN THE NEAR TERM APPEAR ON TRACK. ALTHOUGH CONVECTIVE OVERTURNING FROM SHRA/TSRA HAS HAD SOME EFFECT ON CONDITIONS THIS MORNING...STILL EXPECT AN ENHANCED SEVERE THREAT...STARTING IN THE SOUTHWEST CWA AT MID AFTERNOON...SPREADING TO THE NORTHEAST AFTER DARK. 55 PREV DISCUSSION... /ISSUED 641 AM CDT MON APR 25 2011/ AVIATION... LINE OF THUNDERSTORMS CROSSING STATE LINE FROM OKLAHOMA...WHILE ANOTHER LINE WAS ACROSS THE MISSOURI BORDER. OKLAHOMA LINE WILL MOVE EAST WITH KHOT AND KLIT AFFECTED IN THE NEXT 3 HOURS. NOT SURE IF IT WILL HOLD TOGETHER LONG ENOUGH FOR KPBF AND KLLQ...BUT DID INDICATED VCTS AT THESE SITES. UP NORTH...HAVE VCTS/SHRA FOR LINE THIS MORNING...AND THINK THERE WILL BE A BREAK DURING MID DAY...BUT HAVE TEMPO GROUPS FOR THIS AFTERNOON WHEN CONVECTION IS MORE LIKELY TO OCCUR. MODELS ARE HINTING AT ANOTHER LINE OF CONVECTION OVER THE SOUTHEAST SITES LATER TONIGHT...AND HAVE TSRA PREVAILING OVERNIGHT. PREV DISCUSSION... /ISSUED 545 AM CDT MON APR 25 2011/ SHORT TERM...TODAY THROUGH TUESDAY A VERY ACTIVE WEATHER PATTERN WILL BE NOTED TODAY/TUESDAY ACROSS ARKANSAS. THE PATTERN WILL FEATURE A WOBBLING FRONT AND TWO SIGNIFICANT STORM SYSTEMS ARRIVING FROM THE SOUTHERN PLAINS. MOISTURE WILL BE SUBSTANTIAL SURROUNDING THE FRONT...AND THIS WILL LEAD TO WIDESPREAD HEAVY RAIN AND FLASH FLOODING. OVERALL...TWO TO MORE THAN SIX INCHES OF RAIN IS IN THE FORECAST THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH HAS BEEN POSTED FOR TEN NORTHERN COUNTIES THROUGH EARLY TUESDAY...AND FOR MUCH OF CENTRAL/SOUTHERN ARKANSAS THROUGH EARLY WEDNESDAY AS THE WOBBLING FRONT SHIFTS TOWARD THE LOUISIANA BORDER. SYSTEM ONE WILL BE HERE BY LATE THIS AFTERNOON/EVENING...AND WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THE STORMS TO WATCH WILL MOVE FROM NORTHEAST TEXAS/SOUTHEAST OKLAHOMA INTO SOUTHWEST ARKANSAS...AND WILL CONTINUE SPREADING RAPIDLY TO THE NORTHEAST. SEVERE WEATHER WILL BE LIKELY WITH THESE STORMS...WITH TORNADOES EXPECTED GIVEN HIGH SHEAR VALUES. IT WILL BE WINDY SURROUNDING THIS SYSTEM...AND POSTED A LAKE WIND ADVISORY FOR MUCH OF THE STATE LATE THIS MORNING THROUGH THIS EVENING. GUSTY SOUTH/SOUTHWEST WINDS ARE EXPECTED. SYSTEM TWO WILL BRING ANOTHER SEVERE WEATHER EVENT TUESDAY AFTERNOON/NIGHT...MAINLY TO THE SOUTHEAST HALF OF THE STATE. QPF DURING THIS EVENT LOOKS VERY IMPRESSIVE/SCARY...WITH A LOT OF RAIN FALLING IN JUST A FEW HOURS. LONG TERM...WEDNESDAY THROUGH SUNDAY AS SECOND UPPER SYSTEM MOVES ACROSS THE STATE TUESDAY NIGHT...RAIN CHANCES WILL CONTINUE THROUGH THE OVERNIGHT HOURS. AS SURFACE LOW MOVES NORTHEAST...PRECIPITATION WILL BEGIN TO TAPER OFF DURING THE DAY ON WEDNESDAY. HIGH PRESSURE WILL THEN MOVE INTO THE STATE...WITH DRY WEATHER RETURNING...HELPING THE REGION TO DRY OUT. NEXT SYSTEM WILL MOVE INTO THE STATE SATURDAY...BUT MODELS ARE DISAGREEING ON TIMING. HAVE GONE MORE WITH A EUROPEAN TREND...AND KEPT POPS IN FOR SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 61 76 55 / 80 80 50 70 CAMDEN AR 85 65 82 65 / 70 90 60 80 HARRISON AR 73 55 73 51 / 90 60 30 50 HOT SPRINGS AR 80 64 80 61 / 80 80 60 80 LITTLE ROCK AR 82 64 81 61 / 80 80 60 80 MONTICELLO AR 85 67 83 67 / 60 90 60 80 MOUNT IDA AR 79 63 77 59 / 80 80 60 80 MOUNTAIN HOME AR 75 56 75 52 / 90 60 30 50 NEWPORT AR 78 63 77 57 / 80 80 60 70 PINE BLUFF AR 82 65 83 65 / 70 90 70 80 RUSSELLVILLE AR 77 60 78 56 / 90 60 40 70 SEARCY AR 77 63 79 58 / 80 80 60 80 STUTTGART AR 81 65 82 63 / 70 90 70 80 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...99
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 PM CDT MON APR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 212 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE DOWNSTREAM. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF. HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE RAINFALL ENDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/63
In the hours before
Special weather statement, Apr 25, 9:59 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 AM CDT MON APR 25 2011
ARZ033-034-046-047-251545-
MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
959 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE...WOODRUFF...
NORTHERN PRAIRIE AND NORTHWESTERN MONROE COUNTIES UNTIL 1045 AM
CDT...
AT 959 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
DOGWOOD TO NEAR HAZEN...AND MOVING EAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HAZEN... BRINKLEY... PRYOR...
PATTERSON... MCCRORY... HUNTER...
HALLSVILLE... GEORGETOWN... FREDONIA (BISCOE)...
DES ARC... DE VALLS BLUFF... DAGMAR WMA...
ZENT... WIVILLE... WALKER...
PUMPKIN BEND... PENROSE... MORTON...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 189 AND 218.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
3487 9111 3473 9163 3514 9173 3533 9103
3501 9104
TIME...MOT...LOC 1459Z 254DEG 49KT 3506 9163 3477 9153
62Special weather statement, Apr 25, 10:21 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1021 AM CDT MON APR 25 2011 ARZ055-056-062-063-251550- CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR- 1021 AM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...SOUTHWESTERN JEFFERSON...EASTERN DALLAS AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 1045 AM CDT... AT 1022 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF WAVE...OR 18 MILES NORTHWEST OF FORDYCE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... LAMONT... CARTHAGE... TULIP... SULPHUR SPRINGS... PRINCETON... PRAGUE... GRAPEVINE... FARINDALE... BUNN... WAVE... MILLERVILLE... JUNET... JACINTO... IVY... DOYLESTOWN... DOUBLE WELLS... COONEY... CLEAR LAKE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3434 9223 3415 9209 3388 9265 3404 9277 TIME...MOT...LOC 1522Z 238DEG 40KT 3401 9261 55
Special weather statement, Apr 25, 10:45 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1045 AM CDT MON APR 25 2011
ARZ046-047-056-057-251615-
ARKANSAS AR-JEFFERSON AR-MONROE AR-PRAIRIE AR-
1045 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PRAIRIE...
MONROE...NORTHERN ARKANSAS AND EXTREME EASTERN JEFFERSON COUNTIES
UNTIL 1115 AM CDT...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SMALE TO 2
MILES WEST OF STINKING BAY TO NEAR ELDRIDGE CORNER...AND MOVING EAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... PALMER... HOLLY GROVE...
DE WITT... CLARENDON... ALMYRA...
ALFREY... RAGTOWN... PINE CITY...
MONROE... LODGE CORNER... LAWRENCEVILLE...
KEEVIL... INDIAN BAY... ETHEL...
DUNCAN... CROCKETTS BLUFF... CASSCOE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3433 9104 3429 9104 3428 9106 3422 9105
3421 9108 3420 9162 3491 9117 3492 9111
3488 9111 3487 9109 3475 9109 3473 9104
3448 9104 3447 9098 3435 9099
TIME...MOT...LOC 1545Z 258DEG 35KT 3470 9108 3441 9120
3431 9142
62Special weather statement, Apr 25, 12:58 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT MON APR 25 2011
ARZ030-037-040-251830-
LOGAN AR-POLK AR-SCOTT AR-
1258 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...WESTERN
SCOTT AND NORTHWESTERN POLK COUNTIES UNTIL 130 PM CDT...
AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF WEEKS...OR 11 MILES SOUTH
OF HARTFORD...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... QUEEN WILHELMINA SP...
OLIVER... MORGAN SPRINGS... LAKE HINKLE...
ECHO... BEAUCHAMP... WINFIELD...
LUCAS... IONE... HOWARD...
HON... ELM PARK... CAUTHRON...
BLACK FORK... BATES... ABBOTT...
WHITE OAK MTN...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3492 9446 3496 9437 3496 9431 3497 9424
3506 9423 3508 9425 3511 9415 3515 9414
3515 9410 3500 9385 3463 9446
TIME...MOT...LOC 1758Z 227DEG 38KT 3487 9437
62Special weather statement, Apr 25, 2:32 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CDT MON APR 25 2011
ARZ040-252015-
POLK AR-
232 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
315 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF GILLHAM...OR 11 MILES NORTHWEST
OF DE QUEEN...MOVING NORTHEAST AT 50 MPH. THERE IS A SECONDARY STORM
LOCATED 3 MILES SOUTHWEST OF VANDERVOORT...MOVING NORTHEAST AT 50
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICKES... VANDERVOORT... MCCAULEY...
HARTLEY... GRANNIS... HATTON...
BOGG SPRINGS... WEST HANNA MTN... SMOKE ROCK MTN...
DOG MTN... COSSATOT RIVER SP... BOAR TUSK MTN...
BETHESDA LAKE... BETHEL CHAPEL... BEE MTN...
BAKER MTN...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3426 9447 3455 9422 3435 9410 3435 9425
3420 9424 3419 9425 3419 9447 3420 9448
TIME...MOT...LOC 1931Z 244DEG 43KT 3419 9442
225Local storm report, Apr 25, 2:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG SHADY 34.45N 94.13W
04/25/2011 POLK AR LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN IN THE SHADY COMMUNITY.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
| Apr 25, 3:50 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 25 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.